# SDR AWXA200700729

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N834214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED INTERCOSTAL WEB AFT OF R2 DOOR, BS740, STR 9R.  REPLACED INTERCOSTAL WEB AFT OF R2 DOOR, BS740, STR 9R IAW B757 SRM 51-40-02-0G FIG 8, 12 AND 51-30-01-0G FIG 7.
